# SDR SWAA2018051601639

- Difficulty date: March 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7902
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD SUPPORT CORRODED AT BS 500D, BETWEEN RBL 25 TO RBL 29.  R & R THE SUPPORT IAW DWG AND SRM.
